BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2014 >
Volume 40, Number 2 >

Please use this identifier to cite or link to this item:

Title: New Oscillation Criteria for Third Order Nonlinear Neutral Delay Difference Equations with Distributed Deviating Arguments
Authors: Elabbasy, E. M.
Barsom, M. Y.
AL-dheleai, F. S.
Keywords: oscillatory solutions
third order
deviating arguments
difference equation
Issue Date: 2014
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 40, No 2, (2014), 129p-160p
Abstract: 2010 Mathematics Subject Classification: 39A10, 39A12.
ISSN: 1310-6600
Appears in Collections:Volume 40, Number 2

Files in This Item:

File Description SizeFormat
2014-129-160.pdf512.62 kBAdobe PDFView/Open
Abstract.jpgAbstract44.22 kBJPEGThumbnail


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License